# SDR 97ZZZM927

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 631, FOUND AN EMERGENCY FLOOR PATH LIGHT LOOSE NEAR ROW 8.  FOUND LENS MISSING, REPLACED THE LENS.  (M)
